View : 21 Download: 0

On Rank One Perturbations of Complex Symmetric Operators

Title
On Rank One Perturbations of Complex Symmetric Operators
Authors
Ko, EungilLee, Ji Eun
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus
Issue Date
2015
Journal Title
FILOMAT
ISSN
0354-5180JCR Link
Citation
vol. 29, no. 8, pp. 1795 - 1809
Keywords
Rank one perturbationComplex symmetric operatorsDecomposablea-Weyl's theoremHyponormal
Publisher
UNIV NIS, FAC SCI MATH
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper we study the decomposability of rank one perturbations of complex symmetric operators R = T + u circle times v. Also we investigate some conditions for which R satisfies a-Weyl's theorem. Finally, we characterize some conditions for R to be hyponormal. As consequences, we provide several cases for such operators.
DOI
10.2298/FIL1508795K
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE